Volume 4, Issue 6
Error Estimates for 1D Asymptotic Models in Coaxial Cables with Non-Homogeneous Cross-Section

Sébastien Imperiale & Patrick Joly

Adv. Appl. Math. Mech., 4 (2012), pp. 647-664.

Published online: 2012-12

Preview Full PDF 179 1330
Export citation
  • Abstract

This paper is the first contribution towards the rigorous justification of asymptotic 1D models for the time-domain simulation of the propagation of electromagnetic waves in coaxial cables. Our general objective is to derive error estimates  between the "exact" solution of the full 3D model and the "approximate" solution of the 1D model known as the Telegraphist's equation.

  • Keywords

Coaxial cables Telegraphist's equation error estimates non-homogeneous cross-section

  • AMS Subject Headings

35L05 35A35 73R05 35A40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-4-647, author = {Sébastien Imperiale and Patrick Joly}, title = {Error Estimates for 1D Asymptotic Models in Coaxial Cables with Non-Homogeneous Cross-Section}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2012}, volume = {4}, number = {6}, pages = {647--664}, abstract = {

This paper is the first contribution towards the rigorous justification of asymptotic 1D models for the time-domain simulation of the propagation of electromagnetic waves in coaxial cables. Our general objective is to derive error estimates  between the "exact" solution of the full 3D model and the "approximate" solution of the 1D model known as the Telegraphist's equation.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-12S06}, url = {http://global-sci.org/intro/article_detail/aamm/141.html} }
TY - JOUR T1 - Error Estimates for 1D Asymptotic Models in Coaxial Cables with Non-Homogeneous Cross-Section AU - Sébastien Imperiale & Patrick Joly JO - Advances in Applied Mathematics and Mechanics VL - 6 SP - 647 EP - 664 PY - 2012 DA - 2012/12 SN - 4 DO - http://doi.org/10.4208/aamm.12-12S06 UR - https://global-sci.org/intro/article_detail/aamm/141.html KW - Coaxial cables KW - Telegraphist's equation KW - error estimates KW - non-homogeneous cross-section AB -

This paper is the first contribution towards the rigorous justification of asymptotic 1D models for the time-domain simulation of the propagation of electromagnetic waves in coaxial cables. Our general objective is to derive error estimates  between the "exact" solution of the full 3D model and the "approximate" solution of the 1D model known as the Telegraphist's equation.

Sébastien Imperiale & Patrick Joly. (1970). Error Estimates for 1D Asymptotic Models in Coaxial Cables with Non-Homogeneous Cross-Section. Advances in Applied Mathematics and Mechanics. 4 (6). 647-664. doi:10.4208/aamm.12-12S06
Copy to clipboard
The citation has been copied to your clipboard